Per citar aquest document:
Scopus: 1 cites, Web of Science: 2 cites,
On rings with finite number of orbits
Hryniewicka, Malgorzata
Krempa, Jan

Data: 2014
Resum: Let R be an associative unital ring with the unit group U(R). Let S denote one of the following sets: the set of elements of R, of left ideals of R, of principal left ideals of R, or of ideals of R. Then the group U(R) X U(R) acts on the set S by left and right multiplication. In this note we are going to discuss some properties of rings R with a finite number of orbits under the action of U(R) X U(R) on S.
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 233-249, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_58114_12

17 p, 352.4 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-12-18, darrera modificació el 2016-06-05

   Favorit i Compartir